MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/1.2 MICRON FILTER, CLAVE¿, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/1.2 MICRON FILTER, CLAVE¿, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B9041
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The incident involved a 14" ext set w/1.2 micron filter, clave¿, clamp, rotating luer on an unknown date.It was reported the customer had a total parenteral nutrition (tpn) extension set become disconnected while in use on a patient.There was patient involvement and unknown patient harm reported.This is the second of four reports.
 
Additional Manufacturer Narrative
A couple of photos were shared by customer, where is observed basically a separation of the male-adaptor from the device, even though some of the photos were blurred the condition of separation is still clear.Complaint of disconnection / loose connection can be confirmed.The probable cause was due to insufficient solvent applied during manual process assembly in ensenada.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
14" EXT SET W/1.2 MICRON FILTER, CLAVE¿, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17585306
Report Number9617594-2023-00566
Device Sequence Number4880549
Product Code FMG
UDI-Device Identifier00887709012769
UDI-Public(01)00887709012769(17)280201(10)13551654
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9041
Device Lot Number13551654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown